MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ECHELON PP HA SZ 13 190MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

SMITH & NEPHEW, INC. ECHELON PP HA SZ 13 190MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 71342013
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/04/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision surgery due to femoral stem breakage below the proximal transition area.Patient complaint of hip pain.
 
Additional Manufacturer Narrative
Please review attached for the investigation results.[(b)(4)].

Brand Name
ECHELON PP HA SZ 13 190MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7180677
Report Number1020279-2018-00042
Device Sequence Number13788733
Product Code JDI
UDI-Device Identifier03596010479259
UDI-Public03596010479259
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K963486
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2012
Device Catalogue Number71342013
Device Lot Number12KM04842A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/04/2018
Supplement Date Received by Manufacturer01/04/2018
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient Weight84